MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DOT PROVPPSOLO 4FDL MBP; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS DOT PROVPPSOLO 4FDL MBP; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redx1880 showed one other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility.
 
Event or Problem Description
It was reported the picc line was placed on 07/04 but kinked in the patient's arm, preventing the nurse from being able to flush or draw on 07/15.The nurse pulled the picc and exchange it.
 
Event or Problem Description
It was reported the picc line was placed on 07/04 but kinked in the patient's arm, preventing the nurse from being able to flush or draw on 07/15.The nurse pulled the picc and exchange it.Additional info.Rec'd: picc placed 6/29/20.On (b)(6) 2020, picc was ¿positional¿.When manual pressure applied at site, catheter flushed and had blood return.When pressure released, it would not flush or draw back blood.Removed.New picc placed in other arm, per md request.Medwatch rcvd (b)(6) 2020: patient care rn complained picc was "positional".Unable to flush or draw blood unless arm positioned against chest.When manual pressure applied to siste.Picc would flush and draw blood ok.".
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redx1880 showed one other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility.

Brand Name
DOT PROVPPSOLO 4FDL MBP
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10370932
Report Number3006260740-2020-02775
Device Sequence Number14226540
Product Code LJS
UDI-Device Identifier00801741154898
UDI-Public(01)00801741154898
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2020
Report Date (Section F) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model NumberN/A
Device Catalogue NumberS1294108D2
Device Lot NumberREDX1880
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/15/2020
Event Location Hospital
Initial Date Received by Manufacturer 07/16/2020
Supplement Date Received by Manufacturer09/09/2020
Initial Report FDA Received Date08/05/2020
Supplement Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight91
Date Report Sent to FDA07/20/2020